# SDR AALA20120420013

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 77,006 hours, 35,489 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1418 CRACKED ON AFT SIDE AT LONGERON 2 RIGHT.  INSTALLED DOUBLER AND FILLER REPAIR PER AARD 53-10-00-15 AND SRM 53-01-00.
